| Model Number |
4675 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead was not implanted successfully due to unknown product performance issue.This lead was never in service, and a new lead was placed.No adverse patient effects were reported.